# SDR ASOA2014032810229

- Difficulty date: February 24, 2014
- Submitted: March 28, 2014
- Operation: General aviation
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,669 hours, 9,645 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP, BOTTOM, DAMAGED AND DENTED.  R & R LT WING TIP LOWER SKIN IAW SRM 51-42-13.  MAJOR REPAIR.
